It is currently Tue Dec 06, 2016 1:53 pm

Free Newsletter

Has Anyone Tried LIPOVARIN?

Anything and everything concerning weight loss.

Moderator: Moderators

Has Anyone Tried LIPOVARIN?

Postby The Scales Tell Me So » Wed Jul 04, 2007 11:52 am

Hello,

I purchased a drug called Lipovarin off EBAY (dodgey I know). I just found out that you can not get this drug in Australia anywhere? I was just wondering if anyone knows if it is illegal or just not available and has anyone tried it?

All the web sites i have found are either trying to sell the drug or only say good things about it, but I have been experiencing unpleasant side effects :oops: and would like to find out more.

Thanks
:wink:
Nikki
The Scales Tell Me So
 
Posts: 20
Joined: Fri Jun 22, 2007 12:15 pm
Location: Toowoomba Queensland

Postby Ally » Wed Jul 04, 2007 11:54 am

:shock: Go very careful if the drug is not available in Australia.....there are reasons we have restrictions on drug availability here...if you are experiencing some unpleasant side effects I would not be taking them....
[url=http://www.TickerFactory.com/weight-loss/wGLHYSm/]
Image
[/url]
Ally
 
Posts: 4799
Joined: Tue Aug 15, 2006 11:23 am
Location: Rockhamtpon, Central Queensland!

Postby kate_turner2000 » Wed Jul 04, 2007 12:39 pm

yeah id be freakin LOL
User avatar
kate_turner2000
 
Posts: 13910
Joined: Wed Aug 16, 2006 11:59 am
Location: Central Coast NSW

Postby vanessa0305 » Wed Jul 04, 2007 1:46 pm

They do sell fake drugs on ebay. You don't know that they are what they say they are. They could be made up of any combination of chemicals. I would never by any drug without being sure of it authenticity. Very risky business!!
Vanessa

[url=http://www.TickerFactory.com/weight-loss/woi7sgh/]
Image
[/url]
vanessa0305
 
Posts: 368
Joined: Sun Mar 04, 2007 8:30 am

Postby Chelle » Wed Jul 04, 2007 2:09 pm

I would stop taking the drug & go & see a doctor to see what they think about it. I would be very weary about it especially if it's not in australia you don't what chemicals they used in it. There could be some banned product's.
Image
User avatar
Chelle
 
Posts: 3334
Joined: Fri Feb 09, 2007 7:31 pm
Location: Raymond Terrace - Newcastle

Postby Playboy_bunny » Wed Jul 04, 2007 8:58 pm

If it was me, I would stop taking the drug IMMEDIATELY....you dont know if it really is what the seller said it is.....as Ally said, even if it is what it is meant to be, here in Aus we have much more extensive testing than in the US (they can make claims etc without much to back them up) I would be VERY careful! :shock: Stop taking them until you get a Qualified opinion, not just an ebay seller! :shock:
Image
Image•·.·´¯`·.·•Gracie•·.·´¯`·.·•
User avatar
Playboy_bunny
 
Posts: 2145
Joined: Sat Jun 02, 2007 10:34 pm

Postby Zero » Wed Jul 04, 2007 11:15 pm

Wow...... I'd get off that stuff immediately...And go to your doctor straight away.

What sorts of side effects are you getting anyway?
Zero
 
Posts: 67
Joined: Tue Jun 26, 2007 9:33 pm

Side Effects

Postby The Scales Tell Me So » Sat Jul 07, 2007 5:51 pm

Hello Everyone,

Thanks for the replies and the concern :D .

After another couple day of off the wall side effects I binned the drug, but I think I will go see my doctor anyways just to get an opinion and a bit of a check up.

Hey Zero - The side effects were instant nausia (spelling?), headaches, and feelings of being extremely wired :shock: and awake in my head but my body didnt feel like it could keep up :oops: . Plus there was some troubles sleeping.

I did do some research and apparently this drug contained 200mg of caffiene per tablet and recommended dosage was 6 tablets a day! And there was a severe warning for people with high blood pressure. Wish I knew that all before I bought the thing.

Now its binned and another waist of monies, but it hasnt stopped me Im still motivated to keep going. I think that drug assistance is only a physcological thing anyway.

Nikki
The Scales Tell Me So
 
Posts: 20
Joined: Fri Jun 22, 2007 12:15 pm
Location: Toowoomba Queensland

Postby kate_turner2000 » Sat Jul 07, 2007 6:56 pm

glad to hear that you have chucked it :) doesnt sound too good to me :? bit of a worry
User avatar
kate_turner2000
 
Posts: 13910
Joined: Wed Aug 16, 2006 11:59 am
Location: Central Coast NSW

Postby Ally » Sun Jul 08, 2007 9:03 am

sounds a lot like the old medislim tablets Nikki, they had the same amount of caffeine in them per tablet as the ones you describe....the caffeine was taken out of them well over 14 years ago!! I would have binned them too!!!

I am glad that it hasn't stopped you trying to lose weight.....we are always here for you when you need support...never give up!! :D
[url=http://www.TickerFactory.com/weight-loss/wGLHYSm/]
Image
[/url]
Ally
 
Posts: 4799
Joined: Tue Aug 15, 2006 11:23 am
Location: Rockhamtpon, Central Queensland!


Return to Weight loss Talk

Who is online

Users browsing this forum: No registered users and 1 guest